On the BP<n>-cohomology of elementary abelian p-groups

TitreOn the BP-cohomology of elementary abelian p-groups
Type de publicationArticle de revue
AuteurPowell, Geoffrey
PaysEtats-Unis
EditeurAmerican Mathematical Society
TypeArticle scientifique dans une revue à comité de lecture
Année2016
LangueAnglais
Date27 Jan 2016
Pagination8029-8046
Titre de la revueTransactions of the American Mathematical Society
ISSN0002-9947
Résumé en anglais

The structure of the BP-cohomology of elementary abelian p-groups is studied, obtaining a presentation expressed in terms of BP-cohomology and mod-p singular cohomology, using the Milnor derivations. The arguments are based on a result on multi-Koszul complexes which is related to Margolis's criterion for freeness of a graded module over an exterior algebra.

URL de la noticehttp://okina.univ-angers.fr/publications/ua14917
DOI10.1090/tran6699
Lien vers le document

http://www.ams.org/journals/tran/0000-000-00/S0002-9947-2016-06699-4/hom...

Titre abrégéTrans. Amer. Math. Soc.